# SDR HEEA064657

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Ring
- Part number: 406010126107
- Condition: Flaking
- Location: Main Rotor
- Part time: 2,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE EPOXY COATING FLAKING.
